# SDR 7SSA202310120001

- Difficulty date: August 30, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N218A
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9260
- Aircraft time: 5,178 hours, 1,680 cycles
- System (JASC): 2700 · Flight Control System
- Part: Lever
- Part number: GC41323401
- Condition: Mismarked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION THE RUDDER TRAVEL WAS NOTED TO BE BEYOND LIMITS. FURTHER INVESTIGATION FOUND THE RUDDER IDLER LEVER ASSEMBLY PART NUMBER GC413-2340-1 , WHICH HAD BEEN REMOVED TO FACILITATE MAINTENANCE AND REINSTALLED DURING THIS VISIT WAS IMPROPERLY MARKED “UP AND DOWN” MARKINGS WERE INVERTED ON THE PART DURING MANUFACTURING. THIS LED TO INCORRECT RUDDER DEFLECTIONS AS ONE LEG OF THE IDLER LEVER IS LONGER THAN THE OTHER. RUDDER IDLER LEVER MEASUREMENTS WERE TAKEN AND SENT TO BOMBARDIER ENGINEERING AND THEY CONFIRMED PART WAS INCORRECTLY MARKED BASED ON THE ARM DIMENSIONS.
